That's why I was curious about
the Xanax...since I read that it affects one's 'excitability' and oxytocin levels....if you don't have extreme anxiety issues...it may be taking away too much of your ability to enjoy things..
Do you find that you don't feel as much joy or laugh as much lately as well?
This happened to me when I took Cymbalta...I didn't have depression...and was using it for the nerve pain...but it went too far and took away my emotions....didn't change my libido at all just like you...that is more about
hormones which are fine...It was about
my experience of 'life'...I barely cried at things or laughed ...I felt just ..'blahhhh'...
So when I went off the medicine...I felt like my normal self again...and able to enjoy things again...
I realize that I have my 'down days' when I am frustrated or upset about
my pain...but I don't have clinical depression so the medicine was just too much for me..
I hope you are able to talk to your Dr. about
it...They SHOULD care about
your life as a whole as intimacy is an important factor in the enjoyment of a marriage..
SB and "the pup who snores loudly"
ACDF C5-C7, (no hardware), with autograft bone Nov. 2001
(reabsorption of bone 2 years later...still lost in body..expect to burp it out at anytime..haha"))
ACDF with hardware, allograft bone Nov. 2005
Anterior and Posterior CDF, allograft bone with BMP, removal of old hardware, use of titanium plates, rods, screws, & kitchen sink (lol) Oct 2006